Home » Cold, Cough & Flu »
Pay with Bitcoin and get 20% discount! Click here.
|There are no products to list in this category.
Brand name: Meditussin CC
Brand names: Guaifenesin
Each capsule contains:
Guaifenesin – 200 mg
Pseudoephedrine hydrochloride – 30 mg
Dextromethorphan hydrobromide – 10 mg
Relieves coughs due to throat and bronchial irritation and nasal congestion due to hay fever, upper respiratory allergies and common cold. Expectorant action to help loosen phlegm to make coughs more productive.
Dosage and administration
- Adults and children 12 years of age and over : 2 soft gels to be taken 3 times daily after meal
- Children 6-12 years of age : 1 softgel to be taken 3 times daily after mea
Storage : Store in cool dry space, temperature not exceeding 30 C
Presentation : blister of 10’s, 10 blister per box.
More information on the content of this medication